×

Found 1,925 Documents (Results 1–100)

On a priori estimate and existence of periodic solutions for a class of systems of nonlinear ordinary differential equations. (English. Russian original) Zbl 07640132

Russ. Math. 66, No. 4, 32-42 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 4, 37-48 (2022).
MSC:  34Cxx 34-XX 57-XX
PDF BibTeX XML Cite
Full Text: DOI

The total approximation method for the Dirichlet problem for multidimensional Sobolev-type equations. (English. Russian original) Zbl 07640130

Russ. Math. 66, No. 4, 12-23 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 4, 15-26 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Conditional correctness of the initial-boundary value problem for a system of high-order mixed-type equations. (English. Russian original) Zbl 07640116

Russ. Math. 66, No. 2, 53-63 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 2, 62-75 (2022).
MSC:  35M13 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI

On a priori estimates of solutions of the Tricomi problem for a certain mixed-type second-order equation. (English. Russian original) Zbl 1491.35075

J. Math. Sci., New York 260, No. 3, 286-293 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 14-20 (2019).
MSC:  35B45 35J05 35M13
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software